# SDR SIMA20130817004

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 24,882 hours, 21,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AE WC 33-700-17, OPS CHECKED GOOD.
